# SDR VJ9800630

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Corroded
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP, FOUND THE R-1 FORWARD AND AFT GIRT BAR ATTACH FITTING IN THE FLOOR SPINNING. MECHANICALLY REMOVED THE CORROSION, TREATED AND PRIMED AREA.  FABRICATED AND INSTALLED NEW TRANSITION PANEL IAW DC9 SRM 51-30-2, 51-10-5, 51-10-3 AND 53-04.
